# SDR VNAA0610007

- Difficulty date: October 2, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 5,820 hours, 5,941 cycles
- Engine: Ge CF343B1
- Engine time: 5,820 hours, 5,941 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 6018T30P14
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 5,820 hours, 5,941 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DAMAGE TO NR 2 ENGINE FAN BLADES.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO TWELVE BLADES.  MAINTENANCE REMOVED AND REPLACED DAMAGED BLADES.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
